# SDR S2YA05012

- Difficulty date: February 5, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 6224565001
- Condition: Inoperative
- Location: Vertical
- Part time: 24,306 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6116 - IMT-MKE - BEFORE TAKEOFF, THE CREW REPORTED THE FO DISPLAY UNIT WENT BLANK, WHEN THEY TRIED TO RESET IT THE CA DISPLAY WENT BLANK ALSO.  THE CREW RETURNED TO THE GATE AND REPORT THE RED ATT AND FD FLAP ON THE FO ADI.  THE AIRCRAFT WAS FERRIED BACK TO MKE.  MAINTENANCE REPLACED THE NR 2 VERTICAL GYRO AND OPERATIONAL CHECKED THE SYSTEM.  WITH NO FURTHER DISCREPANCIES NOTED THE A/C WAS RETURNED TO SERVICE.  (M)
